# SDR ASAA0843515

- Difficulty date: August 30, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 35,072 hours, 19,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6545871132
- Part serial: 002498
- Condition: Lack Of Lube
- Location: R1
- Part time: 35,072 hours, 19,102 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT, DOOR R1 HAS LARGE GAP WHEN CLOSED.  CHECKED R1 DOOR, FOUND THE DOOR LINER UPPER TRIM COVERING NOT FLUSH WITH DOOR CUTOUT.  OPS CK DOOR, FOUND DOOR HARD TO CLOSE AND UPPER DOOR PNL DIDN'T CLOSE PROPERLY.  LUBED DOOR PER T C 43152005, POST LUBE CK GOOD.  DOOR CLOSES SMOOTH AND UPPER DOOR PNL CLOSES.
